MathSciNet Relay Station
MathSciNet bibliographic data
MR732897 62M10 (62G05)
Robinson, P. M. Nonparametric estimators for time series. J. Time Ser. Anal. 4 (1983), no. 3, 185–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement